MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA SPRINT QUATTRO MRI SURESCAN; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

MEDTRONIC PUERTO RICO VILLALBA SPRINT QUATTRO MRI SURESCAN; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 6946M62
Medical Device Problem Codes Signal Artifact/Noise (1036); Fracture (1260); Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 06/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the patient presented due to an audible alert.A lead integrity alert (lia) had triggered on the right ventricular (rv) lead due to high rate non-sustained episodes and short ventricular intervals.Oversensing had resulted in the misclassification of episodes as non-sustained ventricular tachycardia or high rate non-sustained episodes.Noise and cross-chamber oversensing were also observed.Programming changes were made to the lead.The patient returned the next day after receiving inappropriate high voltage therapy due to the oversensing and suspected lead fracture.The rv lead was capped and the patient was fitted with a lifevest until the patient could have a laser lead removal. no further patient complications have been reported as a result of this event.

Brand Name
SPRINT QUATTRO MRI SURESCAN
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key25597477
Report Number2649622-2026-18683
Device Sequence Number5699664
Product Code LWS
UDI-Device Identifier00643169858329
UDI-Public(01)00643169858329(17)260620
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P920015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/20/2026
Device Model Number6946M62
Device Catalogue Number6946M62
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Initial Report FDA Received Date06/23/2026
Date Device Manufactured09/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DDPA2D4 ICD, 5076-52 LEAD
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Life Threatening;
Patient Age74 YR
Patient SexMale
Patient Weight100 KG